# SDR CA190807008

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- Aircraft time: 7 hours
- Engine: Pwa PT6A34
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Rod End
- Part number: VSC303A
- Condition: Corroded
- Location: Fcu Control Rod
- Part time: 152 hours
- Component: Control Rod, Vikair
- Component part number: C6CE13987
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) MSN 974 LEFT ENGINE FAILED TO RETURN TO LOWER POWER SETTING DURING TAXI THIS MORNING. WHEN L/H POWER LEVER RETURN TO IDLE POSITION THE NG STILL 68%, R/H IS NORMAL.  AFTER REMOVE THE FCU CONTROL ROD , CORROSION IS FOUND ON ROD END BEARING. THEN WE HAVE REMOVED THE CORROSION OF THE BEARING, TEST POWER LEVER SEVERAL TIMES, L/H ENGINE POWER IS NORMAL.   REF PSM1-64-4 CH 76-10-00 FIG 15 ITEM 185A (TC# 20190807008)
